# SDR F3LA2010041500388

- Difficulty date: April 2, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N930FR
- Make and model: Airbus A319-111
- Aircraft serial: 2241
- Aircraft time: 21,142 hours, 10,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D53916355200
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE C CHECK NON ROUTINE N0291.  FORWARD CARGO COMPARTMENT TRANSITION PLATE BETWEEN FRAME 28 RIGHT AND FRAME 30 RIGHT CORRODED.  REMOVED AND REPLACED PLATE IAW AIRBUS A319 SRM 51-72-11.
